# SDR DALA1012390998

- Difficulty date: May 22, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 49,207 hours, 36,237 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING, CORRODED UPPER BARREL NUT HOLE UPPER MID HORTZ PLATE.  NR 13 BARREL NUT HOLE WAS REAMED, BUSHING INSTALLED IAW ERA 4 81750-14 REV ORIG. (DLM88101406)
